Inégalités isopérimétriques et applications. Domaines nodaux des fonctions propres
Séminaire Équations aux dérivées partielles (Polytechnique) (1981-1982), Talk no. 11, 9 p.
@article{SEDP_1981-1982____A10_0,
     author = {B\'erard, P.},
     title = {In\'egalit\'es isop\'erim\'etriques et applications. Domaines nodaux des fonctions propres},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1981-1982},
     note = {talk:11},
     zbl = {0489.35058},
     mrnumber = {671608},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1981-1982____A10_0}
}
Bérard, P. Inégalités isopérimétriques et applications. Domaines nodaux des fonctions propres. Séminaire Équations aux dérivées partielles (Polytechnique) (1981-1982), Talk no. 11, 9 p. http://www.numdam.org/item/SEDP_1981-1982____A10_0/

[AR] Aronsajn, N.: A unique continuation theorem for solutions of elliptic P.D.E. or inequalities of 2nd order, J. Math. Pures Appl. 36 (1957), 235-249. | MR 92067 | Zbl 0084.30402

[AT] Albert, J.H.: Nodal and critical sets for eigenfunctions of elliptic operators, in Proc. Symp. Pure Math. Vol. 28, p.71-78, A. M. S. 1973. | MR 334291 | Zbl 0268.58009

[BE] Bandle, C.: Isoperimetric inequalities and applications, Pitman 1980. | MR 572958 | Zbl 0436.35063

[BG] Brüning, J.: Über Knoten von Eigenfunktionen des Laplace Beltrami Operators, Math. Z. 158 (1978), 15-21. | MR 478247 | Zbl 0349.58012

[B-G] Brüning, J. & Gromes, D.: Über die Länge der Knotenlinien schwingender Membranen, Math. Z. 124 (1972), 79-82. | MR 287202 | Zbl 0226.35078

[B-M] Berard, P. & Meyer, D.: Inégalités isopérimétriques et applications, preprint.

[BN] Besson, G.: Sur la multiplicité de la première valeur propre des surfaces riemanniennes, Ann. Inst. Fourier, 30 (1980), 109-128. | Numdam | MR 576075 | Zbl 0417.30033

[BS] Bers, L.: Local behaviour of solutions of général linear elliptic equations, Comm. Pure Appl. Math. 8 (1955), 473-496. | MR 75416 | Zbl 0066.08101

[CG] Cheng, S.Y.: Eigenfunctions and nodal sets, Comment. Math. Helvetici 51 (1976), 43-55. | MR 397805 | Zbl 0334.35022

[C-H] Courant, R. & Hilbert, D.: Methoden der Mathematischen Physik, I, Dritte Auflage, Springer 1968. | JFM 50.0335.07 | MR 344038

[LY] Lewy, H.: On the minimum number of domains in which the nodal lines of spherical harmonics divide the sphere, Comm. Partial Diff. Eq. 2 (1977), 1233-1244. | MR 477199 | Zbl 0377.31008

[MR] Meyer, D.: An asymptotic isoperimetric inequality and it's application to a Pleijel type theorem for compact Riemannian manifolds, in Actes Séminaire Franco-Japonais, Kyoto, Oct. 81, à paraître.

[PE] Peetre, J.: A generalization of Courant's nodal domain theorem, Math. Scand. 5, (1957), 15-20. | MR 92917 | Zbl 0077.30101

[PL] Pleijel, Å.: Remarks on Courant's nodal line theorem, Comm. Pure Appl. Math. 9 (1956), 543-550. | MR 80861 | Zbl 0070.32604